# SDR QXEA9700308

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2734X
- Make and model: Swrngn SA227AC
- Aircraft serial: AC738
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Rpm Indicator
- Part number: 2719157003
- Condition: Malfunction
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 1 RPM WENT ERRATIC ON TAKEOFF ROLL.  ABORTED TAKEOFF.  REPLACED RPM INDICATOR, OPERATIONAL CHECKS GOOD.
